Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 55, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 19, 2011, 2:54 AM EDT for Brown County, Clermont County, Hamilton County, Ohio; Campbell County, Kentucky. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 2:54 AM EDT (06:54 UTC)
- Expired
- Apr 19, 2011, 3:33 AM EDT
- In force
- 39 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Campbell County, KY, Brown County, OH, Clermont County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 49 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 3:05 AM EDT | HAIL 0.88 | Amelia, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
888
WUUS51 KILN 190654
SVRILN
KYC037-OHC015-025-061-190745-
/O.NEW.KILN.SV.W.0055.110419T0654Z-110419T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
254 AM EDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
NORTHWESTERN BROWN COUNTY IN SOUTHWEST OHIO...
NORTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 345 AM EDT.
* AT 249 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR NEW
PALESTINE...MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
AMELIA...
BATAVIA...
WILLIAMSBURG...
FAYETTEVILLE...
IN ADDITION...NICHOLSVILLE...SUMMERSIDE...WILLOWVILLE...BANTAM...
PERINTOWN...EAST FORK STATE PARK...DAY HEIGHTS AND OWENSVILLE ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3890 8430 3904 8443 3926 8411 3922 8391
3909 8388
TIME...MOT...LOC 0654Z 239DEG 43KT 3903 8425
$$2 follow-up statements
250
WWUS51 KILN 190711
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
311 AM EDT TUE APR 19 2011
KYC037-OHC061-190721-
/O.CAN.KILN.SV.W.0055.000000T0000Z-110419T0745Z/
CAMPBELL KY-HAMILTON OH-
311 AM EDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON AND
CAMPBELL COUNTIES HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3909 8431 3912 8431 3926 8411 3922 8391
3909 8388 3898 8411 3897 8416
TIME...MOT...LOC 0711Z 239DEG 43KT 3911 8404
$$
OHC015-025-190745-
/O.CON.KILN.SV.W.0055.000000T0000Z-110419T0745Z/
BROWN OH-CLERMONT OH-
311 AM EDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EDT
FOR NORTHERN CLERMONT AND NORTHWESTERN BROWN COUNTIES...
AT 302 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
BATAVIA...MOVING NORTHEAST AT 50 MPH. THIS STORM HAS A HISTORY OF
PRODUCING LARGE HAIL.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE.
IN ADDITION...EDENTON...GREENBUSH AND CHASETOWN ARE NEAR THE PATH OF
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3909 8431 3912 8431 3926 8411 3922 8391
3909 8388 3898 8411 3897 8416
TIME...MOT...LOC 0711Z 239DEG 43KT 3911 8404
$$573
WWUS51 KILN 190733
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
333 AM EDT TUE APR 19 2011
OHC015-025-190743-
/O.CAN.KILN.SV.W.0055.000000T0000Z-110419T0745Z/
BROWN OH-CLERMONT OH-
333 AM EDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLERMONT AND
NORTHWESTERN BROWN COUNTIES HAS BEEN CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3909 8431 3912 8431 3926 8411 3922 8391
3909 8388 3898 8411 3897 8416
TIME...MOT...LOC 0733Z 239DEG 43KT 3924 8375
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 1:53 AM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 19, 1:53 AM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 153 AM EDT TUE APR 19 2011 .SYNOPSIS... A FRONTAL BOUNDARY ACROSS THE AREA WILL BE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT TONIGHT INTO TUESDAY. WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY WILL BE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING AS A COLD FRONT APPROACHES AND MOVES THROUGH THE REGION. HIGH PRESSURE WILL MOVE INTO THE AREA FOR WEDNESDAY NIGHT INTO THURSDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... THE NEAR TERM FORECAST WILL BE DIFFICULT GIVEN FRONTAL BOUNDARY ACROSS THE REGION...AND THE PROSPECTS OF PCPN. FRONTAL BOUNDARY WAS MOVING SOUTH AS A COLD FRONT THIS EVENING THROUGH CENTRAL INDIANA AND CENTRAL OHIO. LATEST RUC/HRRR CONTINUE TO INDICATE THAT THIS FRONT SHOULD SAG NEAR OR JUST SOUTH OF THE OHIO RIVER OVERNIGHT. TO THE NORTH OF THIS BOUNDARY...THE AIR REMAINS CHILLY GIVEN LOW LEVEL NORTHEAST FLOW. TO THE SOUTH OF THE BOUNDARY...TEMPERATURES ARE BALMY. TO ADD TO THE COMPLEXITY...A STRONG...MOIST LOW LEVEL JET IS FORECAST TO GET GOING ACRS THE MIDDLE OHIO VALLEY OVERNIGHT...ADVECTING...MOIST...CONVERGENT AIR NE ALONG AND NORTH OF AFOREMENTIONED FRONTAL BOUNDARY. ELEVATED INSTABILITY IS FORECAST TO INCREASE. AS A RESULT OF MENTIONED PARAMETERS...SHOWERS AND THUNDERSTORMS WILL INCREASE ACRS THE REGION AFTER MIDNIGHT. WITH PWAT APPROACHING 1.5 INCHES...AND THE POTENTIAL FOR TRAINING SHOWERS AND THUNDERSTORMS...HAVE PLACED HEAVY RAIN IN THE ZONES/GRIDS. HAVE HELD OFF ON ANY FLOOD/FLASH FLOOD WATCHES AT THIS TIME...BUT GIVEN RECENT RAINS AND MOIST GROUND...RADAR AND MODEL TRENDS WILL HAVE TO BE WATCHED TO SEE IF ONE WOULD NEED HOISTING. WITH WIDESPREAD RAIN DEVELOPING OVER THE REGION...RAIN COOLED AIR WILL CAUSE TEMPERATURES NORTH OF THE FRONT TO DROP INTO THE 30S AND 40S...WITH TEMPERATURES STAYING IN THE 50S TO NEAR 60 JUST SOUTH OF THE FRONT. HAVE MADE ADJUSTMENTS TO OVERNIGHT LOWS. ALSO...WILL MENTIONED HEAVY RAIN POTENTIAL IN THE HWO. && .SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/... A COMPLEX OF SHOWERS AND EMBEDDING THUNDERSTORMS WILL BE MOVING ACROSS THE AREA DURING THE BEGINNING OF THE SHORT TERM. THIS COMPLEX WILL BEGIN TO MOVE EAST OF THE AREA DURING THE MORNING. FRONTAL BOUNDARY ACROSS THE AREA WILL LIFT NORTH DURING THE DAY TO EXTREME NORTHERN PORTIONS OF THE FA. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE NEAR THIS BOUNDARY AND THEREFORE AFTER MORNING CONVECTION LIMITED HIGHEST AFTERNOON PRECIPITATION CHANCES TO THE NORTHERN PORTIONS OF THE FA. TEMPERATURES WILL BE HIGHLY VARIABLE ACROSS THE FA DUE TO FRONTAL BOUNDARY WITH TEMPERATURES ACROSS SOUTHERN PORTIONS OF FA IN THE UPPER 70S WHEREAS EXTREME NORTHERN PORTIONS OF THE FA WILL SEE HIGHS AROUND 60 DEGREES ON TUESDAY. THUNDERSTORMS...SOME OF WHICH WILL BE SEVERE...WILL DEVELOP WEST OF THE FA DURING THE DAYTIME HOURS ON TUESDAY IN ADVANCE OF A COLD FRONT. SHEAR AND INSTABILITY LOOKS PRETTY DECENT TUESDAY NIGHT ACROSS THE FA AND THEREFORE A WELL ORGANIZED SQUALL LINE APPEARS LIKELY TUESDAY NIGHT DURING THE OVERNIGHT HOURS. THE MAIN THREAT WILL BE DAMAGING WINDS HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. WILL CONTINUE TO MENTION THIS THREAT IN THE HWO AND ALSO ADDED SEVERE WORDING TO THE FORECAST. HEAVY RAIN WILL ALSO ACCOMPANY THE SYSTEM MOVING THROUGH TUESDAY NIGHT AND THEREFORE SOME FLOODING ISSUES MAY ALSO DEVELOP. PRECIP WILL MOVE OUT OF THE FA DURING THE MORNING HOURS. HIGH PRESSURE AND COOLER TEMPERATURES WILL BEGIN TO WORK INTO THE FA IN THE WAKE OF THE COLD FRONT. && .LONG TERM /THURSDAY THROUGH MONDAY/... HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY. THEN UNSETTLED CONDITIONS WILL BECOME REESTABLISHED ACROSS THE OHIO VALLEY THROUGH THE REST OF THE PERIOD. A WARM FRONT WILL DEVELOP ON THURSDAY NIGHT AND LIFT NORTH ON FRIDAY. AS LOW PRESSURE PASSES TO THE NORTH IT WILL BRING A COLD FRONT THROUGH LATE FRIDAY NIGHT OR EARLY SATURDAY. IT APPEARS THAT THIS FRONT WILL STALL JUST SOUTH OF THE REGION AND THEN LIFT BACK NORTH AS WEAK WAVES MOVE ALONG THE BOUNDARY AT THE BEGINNING OF THE WEEK. COOLER TEMPERATURES ON THURSDAY AND THURSDAY NIGHT WILL BE REPLACED BY NEAR TO ABOVE NORMAL READINGS FOR THE REST OF THE PERIOD. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... SURFACE FRONTAL BOUNDARY HAS SLIPPED SOUTH OF ALL TAF SITES WITH WINDS BECOMING NERLY. EXPECT THIS BOUNDARY TO REMAIN QUASI-STATIONARY OVERNIGHT BEFORE MOVING BACK NORTH AS A WARM FRONT THIS AFTN. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED GENERALLY ALONG AND NORTH OF THIS FRONT IN A REGION OF MOIST ASCENT DYE TO A STRONG LOW LEVEL JET. THESE SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE ACROSS THE TAF SITES OVERNIGHT. PCPN MAY BECOME MODERATE TO LOCALLY HEAVY...WITH CIGS AND VSBYS DROPPING INTO THE MVFR CATEGORY. LOCALIZED IFR CIGS/VSBYS CAN NOT BE RULED OUT IN HEAVIER SHOWERS AND THUNDERSTORMS. THE LOW LEVEL JET WILL SHIFT OFF TO THE EAST DURG THE DAY AND THE FRONTAL BOUNDARY WILL MAKE ITS WAY FROM SOUTH TO NORTH AS LOW PRESSURE BEGINS TO DEEPEN TO THE WEST. THEREFORE EXPECT PCPN TO DECREASE DURG THE DAY. WITH MVFR CIGS IMPROVING TO VFR BEHIND WARM FRONTAL PASSAGE. DEEPENING LOW PRESSURE EJECTS FROM THE MID MS VALLEY INTO THE GREAT LAKES TONIGHT SENDING A STRONG COLD FRONT THROUGH THE REGION BETWEEN 09Z AND 12Z WED. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD BE STRONG TO SEVERE. HAVE A MENTION OF VCTS AT THE 30 HOUR KCVG TAF. OUTLOOK...MVFR/IFR CIGS/VSBYS POSSIBLE LATE TUESDAY NIGHT INTO WEDNESDAY MORNING IN SHOWERS AND THUNDERSTORMS. GUSTY WEST TO NORTHWEST WINDS EXPECTED ON WEDNESDAY. SHOWERS AND THUNDERSTORMS EXPECTED FRIDAY INTO SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN/NOVAK NEAR TERM...HICKMAN SHORT TERM...HICKMAN/NOVAK LONG TERM... AVIATION...AR
Hazardous weather outlook, Apr 18, 9:16 PM EDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 916 PM EDT MON APR 18 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-200130- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 916 PM EDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT INTO TUESDAY. A FEW STORMS LATE TONIGHT INTO EARLY TUESDAY MAY PRODUCE HAIL. IN ADDITION...SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN...ESPECIALLY WHERE TRAINING OF STORMS OCCUR. THIS MAY RESULT IN SOME FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE ARE CHANCES FOR THUNDERSTORMS TUESDAY INTO WEDNESDAY. A FEW STORMS MAY PRODUCE HAIL EARLY ON TUESDAY. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK INTO WILMINGTONS FORECAST AREA OVERNIGHT TUESDAY INTO EARLY WEDNESDAY. THE MAIN THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE DURING THIS PROLONGED PERIOD OF ACTIVE WEATHER. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY NIGHT INTO WEDNESDAY MORNING.
In the hours before
Special weather statement, Apr 19, 1:42 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
142 AM EDT TUE APR 19 2011
INZ080-KYZ089-090-094-190645-
SWITZERLAND IN-OWEN KY-CARROLL KY-GALLATIN KY-
142 AM EDT TUE APR 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GALLATIN...
CARROLL...NORTHWESTERN OWEN AND SWITZERLAND COUNTIES THROUGH 245 AM
EDT...
AT 135 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR INTERSTATE
71 AT MILE MARKER 40...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL
PRODUCE ONE HALF INCH DIAMETER HAIL. IN ADDITION...HEAVY RAIN CAN BE
EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VEVAY AND WARSAW.
ALSO...LANGSTAFF...BRAYTOWN...WORTHVILLE...EASTERDAY...EAGLE
STATION...GHENT...WHEATLEY AND CARSON ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3873 8524 3870 8521 3874 8521 3888 8487
3868 8478 3862 8477 3858 8508 3859 8509
3858 8521 3863 8523 3870 8530Special weather statement, Apr 19, 1:57 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
157 AM EDT TUE APR 19 2011
INZ073>075-080-KYZ091-OHZ077-190700-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-BOONE KY-HAMILTON OH-
157 AM EDT TUE APR 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON...BOONE...
SOUTHEASTERN RIPLEY...SOUTHERN DEARBORN...OHIO AND SWITZERLAND
COUNTIES THROUGH 300 AM EDT...
AT 150 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BENHAM...MOVING EAST AT 50 MPH. THIS STORM WILL PRODUCE ONE HALF
INCH DIAMETER HAIL. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH
THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DILLSBORO...AURORA...
RISING SUN...LAWRENCEBURG...GREENDALE...BURLINGTON...UNION...OAKBROOK
AND FLORENCE.
ALSO...FAIRVIEW...FARMERS RETREAT...BEAR BRANCH...ALLENSVILLE...COLD
SPRINGS...ABERDEEN...MILTON AND PATE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3916 8472 3892 8460 3885 8521 3891 8521
3891 8526 3902 8530Special weather statement, Apr 19, 2:13 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
213 AM EDT TUE APR 19 2011
INZ080-KYZ090>097-190715-
SWITZERLAND IN-KENTON KY-OWEN KY-PENDLETON KY-BOONE KY-BRACKEN KY-
CAMPBELL KY-GALLATIN KY-GRANT KY-
213 AM EDT TUE APR 19 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GRANT...EASTERN
GALLATIN...CAMPBELL...NORTHWESTERN BRACKEN...BOONE...NORTHERN
PENDLETON...EXTREME NORTHERN OWEN...KENTON AND EXTREME EASTERN
SWITZERLAND COUNTIES THROUGH 315 AM EDT.
AT 210 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR INTERSTATE
71 AT US ROUTE 127...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL
PRODUCE ONE HALF INCH DIAMETER HAIL. IN ADDITION...HEAVY RAIN CAN BE
EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CRITTENDEN...WALTON...
BUTLER...CLARYVILLE AND ALEXANDRIA.
ALSO...RYLE...MUNK...BIG BONE...BEAVERLICK...VERONA...SHERMAN...
NORTHCUTT AND BRACHT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3886 8488 3899 8432 3887 8423 3883 8423
3881 8422 3880 8417 3876 8414 3865 8481Local storm report, Apr 19, 2:32 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
232 AM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM HAIL VERONA 38.82N 84.66W
04/19/2011 U0.75 INCH BOONE KY PUBLIC
&&
ALANRLocal storm report, Apr 19, 2:40 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
240 AM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 AM HAIL WALTON 38.87N 84.62W
04/19/2011 U1.00 INCH BOONE KY PUBLIC
&&
ALANRLocal storm report, Apr 19, 2:50 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
250 AM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM HAIL INDEPENDENCE 38.95N 84.55W
04/19/2011 U1.00 INCH KENTON KY PUBLIC
&&
ALANRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 3:32 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Highland | 23 min |
| Apr 19, 3:45 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 60 min |
| Apr 19, 4:11 AM EDT | Special Weather Statement | ILN | Brown | 64 min |
| Apr 19, 4:20 AM EDT | Areal Flood Warning | ILN | Clermont, Hamilton | 7 hr |
| Apr 19, 4:46 AM EDT | Special Weather Statement | ILN | Highland | 59 min |
| Apr 19, 6:12 AM EDT | Areal Flood Warning | ILN | Hamilton | 3 hr |
| Apr 19, 7:12 AM EDT | Areal Flood Advisory | ILN | Butler, Clinton, Greene, Montgomery, Preble, Warren | 3 hr |
| Apr 19, 9:08 AM EDT | Flash Flood Warning | ILN | Clermont | 3 hr |
| Apr 19, 9:20 AM EDT | Special Weather Statement | ILN | Brown | 55 min |
| Apr 19, 9:27 AM EDT | Special Weather Statement | ILN | Highland | 63 min |
| Apr 19, 11:14 AM EDT | Special Weather Statement | ILN | Clinton, Warren | 61 min |
| Apr 19, 11:40 AM EDT | Areal Flood Warning | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more | 3 hr |
| Apr 19, 11:47 AM EDT | Special Weather Statement | ILN | Greene, Montgomery, Preble | 58 min |
| Apr 19, 11:50 AM EDT | Areal Flood Advisory | ILN | Pike, Ross | 3 hr |
| Apr 19, 12:01 PM EDT | Special Weather Statement | ILN | Darke | 44 min |
| Apr 19, 12:22 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 9 hr |
| Apr 19, 12:22 PM EDT | River Flood Warning | ILN | Clermont, Hamilton | 9 hr |
| Apr 19, 12:57 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery, Preble | 11 hr |
| Apr 19, 1:45 PM EDT | Special Weather Statement | ILN | Pickaway | 60 min |
| Apr 19, 2:14 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Apr 19, 2:19 PM EDT | River Flood Warning | ILN | Hamilton | 5 days |
| Apr 19, 2:30 PM EDT | Areal Flood Advisory | ILN | Fairfield, Fayette, Franklin, Hocking, Licking, Madison and 2 more | 6 hr |
| Apr 19, 2:42 PM EDT | River Flood Advisory | ILN | Clermont, Hamilton | 49 hr |
| Apr 19, 3:36 PM EDT | River Flood Advisory | ILN | Hamilton | 28 hr |
| Apr 19, 3:54 PM EDT | Flood Watch | ILN | Brown, Butler, Clermont, Clinton, Fairfield, Fayette and 10 more | 17 hr |
| Apr 19, 4:11 PM EDT | River Flood Warning | ILN | Hocking | 48 hr |
| Apr 19, 5:51 PM EDT | Areal Flood Warning | ILN | Warren | 52 hr |
| Apr 19, 6:39 PM EDT | River Flood Warning | ILN | Pickaway | 9 days |
| Apr 19, 6:39 PM EDT | River Flood Warning | ILN | Pike, Scioto | 11 days |
| Apr 19, 6:57 PM EDT | River Flood Warning | ILN | Franklin, Madison, Pickaway | 10 hr |
| Apr 19, 7:20 PM EDT | River Flood Warning | ILN | Miami, Shelby | 2 hr |
| Apr 19, 7:22 PM EDT | River Flood Warning | ILN | Butler, Montgomery, Warren | 3 hr |
| Apr 19, 1:42 AM EDT | Special Weather Statement | ILN | Carroll, Gallatin | 63 min |
| Apr 19, 1:57 AM EDT | Special Weather Statement | ILN | Boone | 63 min |
| Apr 19, 2:13 AM EDT | Special Weather Statement | ILN | Campbell, Kenton | 62 min |
| Apr 19, 2:21 AM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 39 min |
| Apr 19, 6:56 AM EDT | Flash Flood Warning | ILN | Carroll, Gallatin | 5 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.